# SDR SWIA201024355

- Difficulty date: June 5, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 19,630 hours, 16,913 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fastener
- Condition: Sheared
- Location: Nr 2 Pcu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR JAMS DURING FLIGHT CONTROL CHECKS ON HYDRAULIC SYSTEM NR 2.  (FLT 6293)  REPLACED SHEARED FASTENER ON NR 2 PCU.
